# SDR DALA1217930919

- Difficulty date: February 18, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N919DL
- Make and model: Doug MD-88
- Aircraft serial: 49584
- Aircraft time: 62,139 hours, 47,672 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON LT WINDOW BELT FRAME SKIN AT AFT LWR EDGE STA Y=518 AT FUSELAGE SKIN.  BLENDOUT REWORK ACCOMPLISHED IAW ERA 501075-14 REV ORIG.
